# SDR USAA000276

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 4 CRACKS, .5 INCH, LBL 25, STATION 710 TO 714.  INSTALLED DOUBLER PER EA 66602.  (M)
